# SDR AALA202103159013

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 54,078 hours, 34,424 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC GREEN SYSTEM LOW RESERVOIR LOW PRESSURE ECAM MESSAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PIT WHERE IT LANDED SAFELY AND WAS TOWED TO THE GATE WITHOUT FURTHER INCIDENT. REPLACED #1 ENGINE HYDRAULIC LINE THAT WAS FOUND TO BE CHAFFED / WORN THROUGH AT A TEFLON CLAMP. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 29-00-00 AND AFMM 20-17-21.
